Couldn't find what you looking for?

TRY OUR SEARCH!

It seems like every day I get an email for Acai Berry, to be honest I really need to lose more than a few pounds, kinda sounds good but they’re really pushy about wanting my credit card info for a free trial, makes me nervous to give it to them.

Plus, why do they still use Oprah, didn’t work for her, obviously. Anyone out there tried it and did good? I want to know before more money spent.

I heard about another product that says it’s a cleanse, Nulean, anyone try that??

I found a website makes me curious about Nulean, does that work???

*** edited by moderator*** web addresses not allowed

Loading...

Acai berry products have been clinically proven to promote early aging. they totally jumpstart the aging process. and by the way, if losing weight was meant to be easy, it would be. with these companies and their advertising, they are trying to make it seem as though this is now an easy, and worry-free way to lose weight. it is actually a dangerous and potentially life-threatening plan/way/idea to lose weight. in order to lose weight properly it does take a great deal of effort, but the farther and farther you get down the road, when eating healthy foods, it gets easier, your body starts to crave the healthy foods instead of the junk food it might be craving now. any cleanse products do help with regulating the digestive system, but be careful to not get addicted. or pout yourself on a very controlled schedule involving any cleanse/laxative product, for this may lead to bulimia and/or anorexia. depending on the individual.

any side effects of these/those types of products includes: infertitlity (in females), autodigestion..or, i forget the term for when the body cannot obtain a certain amount of food to funtion because the drug has caused the food - therefore it begins to digest itself (you know what i mean), hormonal imbalance(depending on the severity (whether permanent or not) to the endocrine system, suppressed immune systems(not sure if they are permanently damaged...maybe, maybe not..not sure), headaches, fatigue, depression, irregular heartbeat, (in rare cases) hot/cold flashes, the sweats (due to reactions of the drug), tiredness, fatigue, restlessness, sleeplessness, stomach upsets or pains, disorientation, trouble in concentration, change in mood or behavior. and it keeps going.

if you would like to lose weight, while still being able to rest assured you will not have any problems due to that, then try reducing you caloric intake by a quarter or so, or otherwise directed by your physician.
just try eating fruits for snacks and eat smaller meals more often, like instead of three big portioned meals-eat 5/6 small meals throughout the day.

i hope it helped. kind of long...sorry! good luck, and good health and peace to you.
Reply

Loading...